Tuesday, March 4, 2014

Botox today

 Can you see the 9 needle marks on my forehead?  Yep, that's where the Doctor put the botox.  Ouch, it hurt!  Especially when he put them in my temples.  He said that even though I only get migraines on the left side, for cosmetic reasons, he would make me 'even' and do the botox on both sides.  He said that it deadens the muscles and makes you less expressive.
He doesn't know me well. :)

He said I have a 50% chance of it working, same as the medicine.  He said we'd give it a couple tries if the first one didn't work.  He'd use more next time, but not too much so that I'd lose structure in my face.  Kind of scary stuff.

I can already feel my forehead going numb.

The weirdest thing was this doctor was younger than me and he was the head of the neurology department.  When did I get old?


SewCalGal said...

I'm hopeful it helps with your migranes. 50% chance is worth it.


Purl Buttons said...

I am so sorry to hear about ANY migraines. I suffered for years until I found a female OB-GYN. It seems that there WAS a correlation between estrogen and my migraines. I had charted them for more than five years and no male doctor thought it was anything but a coincidence that they occurred without fail on the 10th day of my cycle. I hope you have miraculous success with this procedure.